# SDR IPXA09654975

- Difficulty date: March 1, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 32,235 hours, 10,233 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Part number: 114T02212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING - L/E LES 675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR BRACKET FOUND CRACKED (CRACK 1.125 INCH LENGTH).  RT WING LES 675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR BRACKET REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 43.
